Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 3, Pages 227-236
http://dx.doi.org/10.1155/S1048953392000194

Admissible relaxation in optimal control problems for infinite dimensional uncertain systems

1University of Ottawa, Department of Electrical Engineering, Department of Mathematics and Department of Systems Science, Ontario, Ottawa, Canada
2Guizhou University, Department of Mathematics, Guizhou, Guiyang, China

Received 1 March 1992; Revised 1 August 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. U. Ahmed and X. Xiang, “Admissible relaxation in optimal control problems for infinite dimensional uncertain systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 227-236, 1992. https://doi.org/10.1155/S1048953392000194.